# SDR SWIA202162966

- Difficulty date: October 10, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD FLAP (P/N: 601R14002-1 S/N: SBRJ1075) LWR SKIN IS DENTED IN 5 LOCATIONS IN ADDITION TO A PREVIOUS REPAIR. REPAIR L/H INBD FLAP LWR SKIN DAMAGE.    (C-CHECK RO 12-4-2021)    REMOVED & REPLACED LOWER I/B SKIN P/N 601R14008-45S & LOWER O/B SKIN P/N 601R14008-47SP ON L/H I/B FLAP,  REF.  CRJ200 SRM 51-42-10,  CRJ200 SRM 51-42-22 & DWG. 601R14002,  REV. K. / COMPLIED WITH 51-900-1003-SKY
